MAUDE Adverse Event Report: RESPIRONICS, INC.. AMARA VIEW FULL FACE MASK; MINIMAL CONTACT FULL FACE MASK

RESPIRONICS, INC.. AMARA VIEW FULL FACE MASK; MINIMAL CONTACT FULL FACE MASK
Model Number 1090633
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer became aware of a voluntary medwatch report (mw5112944) being filed in regards to allegations that her amara view full face mask with magnets caused her dental bridge (implanted in 1997) to need to be removed.User now needs a bone graft and dental implants for 5 teeth in the front of her mouth.The user states her dental insurance does not cover it.User states she has used this mask for approximately five years.No mask will be returning for investigation.This will be reported as an initial final.The manufacturer will continue to monitor complaints for similar issues.The manufacturer concludes no further action is needed at this time.

Brand Name
AMARA VIEW FULL FACE MASK
Common Device Name
MINIMAL CONTACT FULL FACE MASK
Manufacturer (Section D)
RESPIRONICS, INC..
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC..
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key15844078
Report Number2518422-2022-94554
Device Sequence Number6940194
Product Code BZD
UDI-Device Identifier00606959009233
UDI-Public00606959009233
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K082866
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1090633
Device Catalogue Number1090633
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2022
Initial Report FDA Received Date11/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale